Time Decay for Nonlinear Wave Equations in Two Space Dimensions.
Manuscripta mathematica, Tome 38 (1982), pp. 387-400
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
time decay, nonlinear wave equations in two space dimensions, Cauchy problem, scattering operator
@article{MM2_1982__38_154867,
author = {Hartmut Pecher and Robert Glassey},
title = {Time {Decay} for {Nonlinear} {Wave} {Equations} in {Two} {Space} {Dimensions.}},
journal = {Manuscripta mathematica},
pages = {387--400},
year = {1982},
volume = {38},
zbl = {0504.35066},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__38_154867/}
}
Hartmut Pecher; Robert Glassey. Time Decay for Nonlinear Wave Equations in Two Space Dimensions.. Manuscripta mathematica, Tome 38 (1982), pp. 387-400. http://geodesic.mathdoc.fr/item/MM2_1982__38_154867/